Alert archive / Missouri / Tornado Warnings in 2008

Tornado Warning 107, NWS Springfield, MO

May 2, 2008Barry County, Missouri

NWS Springfield, MO issued this tornado warning at May 2, 2008, 4:40 AM CDT for Barry County, Missouri. It was in force for 35 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 2, 2008, 4:40 AM CDT (09:40 UTC)
Expired
May 2, 2008, 5:15 AM CDT
In force
35 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon

County Barry County, MO

The radar

The Springfield radar (KSGF), 79 km from the middle of the area, began a volume at 09:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 2, 5:00 AM CDTTSTM WND GST 604 W Shell Knob, MO60 MPH WIND GUSTS WEST OF SHELL KNOB.
May 2, 5:05 AM CDTTSTM WND DMG3 Se Shell Knob, MOTREES DOWN ACROSS HIGHWAY 39.
May 2, 5:05 AM CDTTSTM WND DMG5 S Jenkins, MOTREES DOWN ON HIGHWAY 76.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 2, 12:53 AM CDTTornado WatchSPC6 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 9.7 hours before the alert went out and 35 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2008-05-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1112 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2008-05-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 177 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1112 J/kg
Mixed-layer CIN
-241 J/kg
Mixed-layer LCL
1195 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
177 m²/s²
0-3 km storm-relative helicity
225 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS53 KSGF 020942
TORSGF
MOC009-021015-
/O.NEW.KSGF.TO.W.0107.080502T0940Z-080502T1015Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
440 AM CDT FRI MAY 2 2008

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHERN BARRY COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 515 AM CDT.

* AT 435 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
TORNADO NEAR PEA RIDGE ARKANSAS...OR ABOUT 20 MILES SOUTHWEST OF 
CASSVILLE...MOVING NORTHEAST AT 58 MPH.

* THE TORNADO WILL BE NEAR...
  SELIGMAN BY 455 AM CDT.

THE TOWNS OF EAGLE ROCK...GOLDEN AND SHELL KNOB ARE ALSO IN THE PATH
OF THIS TORNADIC STORM.

IN ADDITION TO A TORNADO...THIS STORM IS CAPABLE OF PRODUCING
DESTRUCTIVE STRAIGHT LINE WINDS IN EXCESS OF 70 MPH.

THIS STORM DAMAGED STRUCTURES AT SILOAM SPRINGS ARKANSAS.  POWER 
LINE FLASHES WERE ALSO REPORTED IN BENTONVILLE.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 3649 9408 3663 9407 3674 9359 3669 9358
      3669 9359 3650 9360 3649 9364
TIME...MOT...LOC 0940Z 242DEG 51KT 3637 9410

$$
RUNNELS
1 follow-up statement
000 
WWUS53 KSGF 020954
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
453 AM CDT FRI MAY 2 2008

MOC009-021015-
/O.CON.KSGF.TO.W.0107.000000T0000Z-080502T1015Z/
BARRY MO-
453 AM CDT FRI MAY 2 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 AM CDT FOR SOUTHERN
BARRY COUNTY...

AT 450 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A TORNADO CROSSING THE ARKANSAS BORDER NEAR SELIGMAN...OR 
14 MILES SOUTH OF CASSVILLE...MOVING NORTHEAST AT 62 MPH.

THIS TORNADO WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHERN BARRY
COUNTY...INCLUDING THE TOWNS OF EAGLE ROCK AND SHELL KNOB.

IN ADDITION TO A TORNADO...THIS STORM IS CAPABLE OF PRODUCING 
WIDESPREAD DESTRUCTIVE STRAIGHT LINE WINDS IN EXCESS OF 70 MPH.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 3649 9408 3663 9407 3674 9359 3669 9358
      3669 9359 3650 9360 3649 9364
TIME...MOT...LOC 0953Z 234DEG 54KT 3651 9391

$$
RUNNELS

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this tornado warning went out at May 2, 3:05 AM CDT, 1 hour 35 minutes earlier.

Area forecast discussion, May 2, 3:05 AM CDT, 1 hour 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
305 AM CDT FRI MAY 2 2008

...SEVERE THUNDERSTORMS TODAY...

.DISCUSSION...

SEVERE THUNDERSTORMS PRODUCING PRIMARILY LARGE HAIL AND DAMAGING
WINDS WILL MOVE MOVE FROM WEST TO EAST ACROSS THE COUNTY WARNING
AREA TODAY. ISOLATED TORNADOES WILL BE POSSIBLE WHERE SUPERCELL
STRUCTURES ARE OBSERVED.

AN EXTENSIVE SQUALL LINE WITH STRONG TO SEVERE THUNDERSTORMS HAS
DEVELOPED ALONG A COLD FRONT EXTENDING FROM NEAR KANSAS CITY TO
TULSA TO ARDMORE OKLAHOMA. THIS LINE HAS HAD A HISTORY OF
PRODUCING DAMAGING WINDS AND LARGE HAIL. SO FAR THE STRONGEST
WINDS HAVE OCCURRED IN NORTHWEST MISSOURI WITH DAMAGING WINDS
OVER 80 MPH ASSOCIATED WITH A BOWING SEGMENT. THERE HAVE BEEN
SEVERAL REPORTS OF GOLF BALL SIZE HAIL WITHIN THIS LINE OF
THUNDERSTORMS.

AHEAD OF THE APPROACHING COLD FRONT...AN UNSTABLE AND WEAKLY
CAPPED AIRMASS REMAINS IN PLACE WITH SURFACE BASED CAPE RANGING
FROM 1000 TO 2000 J/KG...700-500 MB LAPSE RATES NEAR 7 DEGREES
C/KM...0-3 KM STORM RELATIVE HELICITY NEAR 400 M2/S2 AND SURFACE
TO 6 KM WIND SHEAR NEAR 50 KTS. DAMAGING WINDS...WHERE BOWING
SEGMENTS DEVELOP AND COLD POOLING OCCURS AHEAD OF THE LINE...AND
LARGE HAIL WILL BE THE MAIN THREATS ACROSS SOUTHEAST KANSAS AND
THE OZARKS. HOWEVER...RAPID DEVELOPMENT OF SHORT LIVED WEAK
TORNADOES WILL BE POSSIBLE...ALONG THE LEADING EDGE OF THE SQUALL
LINE...WITH EMBEDDED SUPERCELLS WITHIN THE LINE...AND WITH ANY
DISCRETE SUPERCELL THAT MIGHT FORM AHEAD OF THE SQUALL LINE WITH
SUCH HIGH STORM RELATIVE HELICITIES.

NAM AND GFS GUIDANCE PLACES FRONT NEAR THE HIGHWAY 65 CORRIDOR
AROUND 18Z. STRONG TO SEVERE THUNDERSTORMS WILL REMAIN POSSIBLE
ALONG AND AHEAD OF THE FRONT THROUGH THE AFTERNOON HOURS. DRY
WEATHER AND GRADUALLY CLEARING WILL OCCUR FROM WEST TO EAST
BEHIND THE FRONT AS MUCH DRIER AIR MOVES IN WITH STRONG
ISENTROPIC DOWNGLIDE IN THE THE 305-315K LAYER. THE COLD FRONT
WILL BE EAST OF THE COUNTY WARNING AREA AND SHOWERS AND
THUNDERSTORMS WILL HAVE ENDED BY 00Z.

UPPER LEVEL STORM SYSTEM TRACKS NORTHEAST OF THE REGION SATURDAY.
WITH NORTHWEST FLOW ALOFT AND SURFACE HIGH PRESSURE BUILDING INTO
THE OZARKS...CONDITIONS WILL BE UNSEASONABLY COOL. SURFACE HIGH
PRESSURE SHIFTS EAST OF THE OZARKS ON SUNDAY WITH SOUTHERLY FLOW
RETURNING AND TEMPERATURES REBOUNDING.

ANOTHER UPPER LEVEL STORM SYSTEM WILL DEVELOP EARLY NEXT WEEK IN
THE DESERT SOUTHWEST. THIS SYSTEM WILL KICK INTO THE SOUTHERN
PLAINS IN THE MIDDLE OF THE WEEK BRINGING ADDITIONAL CHANCES FOR
SHOWERS AND THUNDERSTORMS.

ANGLE

&&

.AVIATION...

FOR THE 06Z TAF PACKAGE...LINE OF STRONG TO SEVERE THUNDERSTORMS
HAS DEVELOPED AHEAD OF A COLD FRONT IN EAST KANSAS AND CENTRAL
OKLAHOMA. AT 0530Z...THUNDERSTORMS EXTEND FROM NEAR KTOP TO KUKL
TO KPNC TO KCHK AND IS TRACKING EAST AROUND 30 KNOTS.
THUNDERSTORMS WILL EFFECT AERODROMES AFTER 07Z WITH REDUCTION OF
VISIBILITIES AND CEILINGS TO IFR POSSIBLE. SHOWERS AND
THUNDERSTORMS WILL END BY 12Z AS THE FRONT MOVES EAST THROUGH THE
TERMINALS AND CEILINGS GRADUALLY RAISE TO VFR.

ANGLE

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, May 2, 3:46 AM CDT, 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
346 AM CDT FRI MAY 2 2008

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-030900-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
346 AM CDT FRI MAY 2 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT.

  WEATHER HAZARDS EXPECTED:

  A LINE OF THUNDERSTORMS CAPABLE OF PRODUCING WINDS IN EXCESS OF
  70MPH...HAIL TO THE SIZE OF QUARTERS AND ISOLATED TORNADOES.

  AREAS AFFECTED AND TIMING:

 A BROKEN LINE OF STRONG TO SEVERE THUNDERSTORMS EXTENDING FROM
 APPLETON CITY TO JOPLIN...AND BACK INTO NORTHEASTERN OKLAHOMA
 WILL PUSH EAST THROUGH THE MORNING. THIS SHOULD AFFECT AREAS WEST
 OF HIGHWAY 65 THROUGH 5 AM...AND WILL LIKELY AFFECT AREAS ALONG
 AND WEST OF A VICHY TO AVA LINE BY 7 AM.

  DISCUSSION:

 THIS SQUALL LINE WILL BE CAPABLE OF DAMAGING WIND GUSTS IN
 EXCESS OF 70 MPH...WITH WIDESPREAD WINDS IN EXCESS OF 50 MPH.
 HAIL TO THE SIZE OF QUARTERS AND ISOLATED TORNADOES EMBEDDED
 WITHIN THE LINE WILL BE POSSIBLE. MODERATE INSTABILITY AND STRONG
 WIND SHEAR WILL MAINTAIN THE THREAT FOR SEVERE WEATHER ALONG THIS
 LINE OF THUNDERSTORMS FOR THE NEXT SEVERAL HOURS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

 STRONG TO SEVERE THUNDERSTORMS WILL BE ONGOING EARLY FRIDAY
 MORNING IN THE VICINITY OF THE HIGHWAY 65 CORRIDOR. STRONG WIND
 FIELDS ALOFT AND AN UNSTABLE ATMOSPHERE WILL CONTINUE TO SUPPORT
 A LINE OF SEVERE THUNDERSTORMS ALONG AND AHEAD OF THE COLD FRONT.
 DAMAGING WIND GUSTS IN EXCESS OF 70 MPH AND LARGE HAIL WILL
 CONTINUE TO BE THE PRIMARY SEVERE WEATHER RISKS...BUT A THREAT FOR
 ISOLATED TORNADOES WILL REMAIN WITH THIS ACTIVITY.

 AS THE DAY PROGRESSES...THE COLD FRONT WILL MOVE WEST TO EAST
 ACROSS THE OUTLOOK AREA. GIVEN THE EXPECTED WIND SHEAR AND
 INSTABILITY PROFILES ACROSS THE EASTERN OZARKS...IT IS POSSIBLE
 FOR THIS LINE OF STORMS TO BREAK UP INTO SEGMENTS OR EVEN
 SUPERCELL THUNDERSTORMS. IF THIS OCCURS...THE RISK FOR TORNADOES
 WILL INCREASE. PERSONS EAST OF THE HIGHWAY 65 CORRIDOR ARE URGED
 TO MONITOR THE LATEST FORECASTS REGARDING THE SEVERE WEATHER
 POTENTIAL FRIDAY. THUNDERSTORMS WILL EXIT THE OUTLOOK AREA LATE
 FRIDAY AFTERNOON.

 ANOTHER STORM SYSTEM MAY MOVE INTO THE REGION TUESDAY AND
 WEDNESDAY BRINGING ANOTHER CHANCE FOR THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

 SPOTTER ACTIVATION WILL LIKELY BE NEED OVERNIGHT ACROSS
 AND EAST OF HIGHWAY 65 IN SOUTHWEST MISSOURI.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

ANGLE

In the hours before

Local storm report, May 2, 3:10 AM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
310 AM CDT FRI MAY 02 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0306 AM     TSTM WND GST     1 W WEST MINERAL        37.28N 94.94W
05/02/2008  E60 MPH          CHEROKEE           KS   EMERGENCY MNGR

            60 MPH WINDS REPORTED WITH PEA SIZE HAIL.

&&

EWISE
Local storm report, May 2, 3:31 AM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
331 AM CDT FRI MAY 02 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 AM     TSTM WND DMG     COLUMBUS                37.17N 94.84W
05/02/2008                   CHEROKEE           KS   EMERGENCY MNGR

            BRIEF POWER OUTAGES OCCURRED AND SEVERAL TREE LIMBS TO 4
            INCHES IN DIAMETER ARE DOWN.

&&

BARJENBRUCH
Local storm report, May 2, 3:56 AM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
356 AM CDT FRI MAY 02 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 AM     TSTM WND GST     JOPLIN                  37.08N 94.51W
05/02/2008  E70 MPH          JASPER             MO   LAW ENFORCEMENT

            WINDS OF 50 TO 70 MPH REPORTED ACROSS JASPER COUNTY WITH
            HAIL TO PEA SIZE.

&&

BARJENBRUCH
Local storm report, May 2, 4:10 AM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
410 AM CDT FRI MAY 02 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0408 AM     TSTM WND GST     JOPLIN                  37.08N 94.51W
05/02/2008  E60 MPH          JASPER             MO   AMATEUR RADIO

            AT THE INTERSECTION OF HIGHWAY 32 AND MAIN STREET.

&&

HATCH
Local storm report, May 2, 4:12 AM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
412 AM CDT FRI MAY 02 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0411 AM     TSTM WND GST     CRESTLINE               37.17N 94.70W
05/02/2008  E60 MPH          CHEROKEE           KS   AMATEUR RADIO

&&

HATCH
Local storm report, May 2, 4:38 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
438 AM CDT FRI MAY 02 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0436 AM     TSTM WND GST     MONETT                  36.92N 93.93W
05/02/2008  M63 MPH          BARRY              MO   AWOS

            WIND GUST MEASURED AT THE MUNICIPAL AIRPORT.

&&

HATCH

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 2, 3:14 AM CDTSevere Thunderstorm WarningSGFBarton, Jasper, Newton, Vernon61 min
May 2, 3:35 AM CDTSevere Thunderstorm WarningSGFMcDonald, Newton55 min
May 2, 3:43 AM CDTSevere Thunderstorm WarningSGFCedar, Dade62 min
May 2, 4:00 AM CDTSevere Thunderstorm WarningSGFCedar, Hickory, Polk, St. Clair60 min
May 2, 4:15 AM CDTSevere Thunderstorm WarningSGFBarry, Jasper, Lawrence, Newton60 min
May 2, 4:44 AM CDTSevere Thunderstorm WarningSGFDade, Greene, Polk61 min
May 2, 4:49 AM CDTSevere Thunderstorm WarningSGFChristian, Greene56 min
May 2, 5:00 AM CDTSevere Thunderstorm WarningSGFBenton, Camden, Miller, Morgan60 min
May 2, 5:06 AM CDTTornado WarningSGFBarry, Stone24 min
May 2, 5:09 AM CDTSevere Thunderstorm WarningSGFStone, Taney51 min
May 2, 5:34 AM CDTSevere Thunderstorm WarningSGFChristian26 min
May 2, 5:38 AM CDTSevere Thunderstorm WarningSGFDallas, Polk, Webster67 min
May 2, 5:41 AM CDTSevere Thunderstorm WarningSGFOzark, Taney64 min
May 2, 5:47 AM CDTTornado WarningSGFChristian, Douglas, Webster28 min
May 2, 6:10 AM CDTSevere Thunderstorm WarningSGFDouglas, Ozark, Texas, Webster, Wright39 min
May 2, 6:18 AM CDTTornado WarningSGFTexas, Wright27 min
May 2, 6:35 AM CDTTornado WarningSGFHowell, Ozark, Texas40 min
May 2, 6:39 AM CDTSevere Thunderstorm WarningSGFDent, Maries, Phelps, Pulaski, Shannon, Texas66 min
May 2, 7:01 AM CDTTornado WarningSGFOregon, Shannon44 min
May 2, 7:18 AM CDTSevere Thunderstorm WarningSGFHowell27 min
May 2, 7:43 AM CDTSevere Thunderstorm WarningSGFOregon32 min
May 2, 8:15 AM CDTSevere Thunderstorm WarningSGFOregon34 min
May 2, 8:28 AM CDTFlash Flood WarningSGFOregon6 hr

Nearby

Tornado Warnings in Missouri, 2008Every tornado warning in 2008Tornadoes in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.